# SDR UIEA2020040600696

- Difficulty date: April 5, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 90,873 hours, 17,511 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU TOOK 3 ATTEMPTS TO START( PERFORMED APU STARTING AND OPERATIONAL CHECK  IAW AMM 49-11-00. NO DEFECTS NOTED. OPS CHECK NORMAL. )
